Fast summation at nonequispaces knots by NFFTs


Potts, Daniel ; Steidl, Gabriele


Document Type: Article
Year of publication: 2002
The title of a journal, publication series: SIAM Journal on Scientific Computing
Volume: 24
Issue number: 6
Page range: 2013-2037
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 0196-5204, 1064-8275
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl -2011)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Potts, Daniel ; Steidl, Gabriele (2002) Fast summation at nonequispaces knots by NFFTs. SIAM Journal on Scientific Computing Philadelphia, Pa. 24 6 2013-2037 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item